# SDR EVCA051720212

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Bell 206L-3
- Aircraft serial: 51326
- Aircraft time: 13,115 hours, 8,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206031120017
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S CRUSH PANEL IS CRACKED AT THE CENTER NUTPLATE. WE WILL REPLACE THE CRUSH PANEL.
